# SDR DALA2017012700662

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 256  LBL 22 TO RBL 22 CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103. . REMOVED IAW SRM 51-41-02. FABRICATED, ALODINED, PRIMED, AND TOP COATED IAW AMM 51-10-00 370-803. INSTALLED IAW SRM 51-41-05.
